A novel Lyapunov functional for stability of time-varying delay systems via matrix-refined-function

Lee, Eric and Park, Ju H 2017, A novel Lyapunov functional for stability of time-varying delay systems via matrix-refined-function, Automatica, vol. 80, pp. 239-242, doi: 10.1016/j.automatica.2017.02.004.

Attached Files
Name Description MIMEType Size Downloads

Title A novel Lyapunov functional for stability of time-varying delay systems via matrix-refined-function
Author(s) Lee, EricORCID iD for Lee, Eric orcid.org/0000-0003-3953-6913
Park, Ju H
Journal name Automatica
Volume number 80
Start page 239
End page 242
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-06
ISSN 0005-1098
Keyword(s) Stability
Time-varying delay
Matrix-refined-function
Lyapunov theorem
Language eng
DOI 10.1016/j.automatica.2017.02.004
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information And Computing Sciences
Socio Economic Objective 0 Not Applicable
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2017, Elsevier Ltd
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096436

Document type: Journal Article
Collection: Institute for Frontier Materials
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 42 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 14 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 16 May 2017, 15:47:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.